# SDR DXTA2024110401002

- Difficulty date: October 30, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N932QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0361
- Aircraft time: 1,373 hours, 970 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Disconnect Unit
- Part number: 746111520
- Condition: Defective
- Location: Flt Controls
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CONTROL CHECK CAP`S YOKE TURNED RT, THEN LT, THEN BACK TO CENTER,  COPILOTS YOKE STAYED IN A FULL LT TURN WHEN CAPS WAS BROUGHT BACK TO CENTER.  DURING TAXI BACK, WAS A NOTICEABLE CLICKING SOUND ANYTIME YOKE MOVED. DUPLICATED SQK. PER ENGINEERING, CHKD GAP AT DISCONNECT  SECTOR STOP & GAP BETWEEN UPPER & LOWER SECTOR HALVES. GAP FOUND TO  BE .072" BOTH CASES. PILOT'S WHEEL IS TURNED LT, BOTH GAPS GET TIGHTER, TO .060", & WHEN TURNED RT,  EXPAND TO .080". REPLACED AILERON DISCONNECT SECT IAW MM 27-13-00. ACCOMPLISHED AILERON CONTROL CABLE RIGGING, & CABLE TENSION GOOD IAW MM 27-10-00.  R & R LT AILERON ATTACH HARDWARE IAW MM 57-60-05, REV 7. ACCOMP CONTROL SURFACE & TRIM TRAVEL CHECK, 0.9:1 RATIO IAW MM 27-10-00, REV 19. CONTROL SURFACE TRAVEL CHKD GOOD AT 0.9:1 RATIO. ACCOMP ROLL SPOILER/SPEEDBRAKE TRAVEL CHECKS IAW MM 27-65-00. ACCOMP AILERON CONTROL SURFACE CHECK, 0.6:1 RATIO IAW MM 27-10-00.  ACCOMP AUTOTHROTTLE OPS CHK IAW MM 22-30-00.  VERIFIED ROLL SPOILER, SPEEDBRAKE CHECKS . VERIFIED AILERON CONTROL CHECK, 0.6:1 RATIO. ORIGINAL SUBMISSION DATE: 11/04/2024.
